MAUDE Adverse Event Report: Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered

Maquet Cardiovascular LLC T.W. Power Supply; Unit, Cautery, Thermal, Ac-Powered
Model Number VH-3010
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the t.W.Power supply began malfunctioning during a cabg procedure.The issue was noticed during sputtering when delivering energy.The customer did not report any information regarding beeping tones.Exchanging the cables/adapters did not resolve the issue; however, using a different power supply did.Power setting at 3.The hemopro power supply was first put into distribution in 2015 the dates for the hemopro extension cable and adapter are unknown; therefore, their ages cannot be determined.The power supply was placed on the endoscopic tower during use.It was not located in close proximity to other power-generating devices or equipment that would be expected to generate a significant amount of electrical power or cause interference.Minor delay of 2-3 minutes.No patient harm.
 
Additional Manufacturer Narrative
(b)(4).Event site name exceeds character limitations: (b)(6).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.

Brand Name
T.W. Power Supply
Common Device Name
Unit, Cautery, Thermal, Ac-Powered
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50852350
Report Number2242352-2026-0000822
Device Sequence Number21209289
Product Code HQO
UDI-Device Identifier00607567700826
UDI-Public(01)00607567700826
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3010
Device Catalogue NumberVH-3010
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown